# SDR USAA920070924

- Difficulty date: October 11, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 6505193, AFT PRESSURE BULKHEAD WEB CRACKED, BS 1016, LBL 58, WL 270.  REPAIRED AFT PRESSURE BULKHEAD WEB, BS 1016, LBL 58, WL 270 IAW B737-300 SRM 53-80-08-2R7, FIGURE 201.
